VOL. 47 · NO. 5 | 2017
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 47 (5), (2017)
No abstract available
Articles
Ulrich Albrecht
Rocky Mountain J. Math. 47 (5), 1405-1413, (2017) DOI: 10.1216/RMJ-2017-47-5-1405
KEYWORDS: Endomorphism ring, torsion-free abelian groups, rank of $Ext $, 20K20, 20K35, 20K40
Kamal Bahmanpour
Rocky Mountain J. Math. 47 (5), 1415-1426, (2017) DOI: 10.1216/RMJ-2017-47-5-1415
KEYWORDS: cohomological dimension, ideal transform functor, local cohomology, Noetherian ring, Zariski topology, 13D45, 13E05, 14B15
R. Conceição, R. Gondim, M. Rodriguez
Rocky Mountain J. Math. 47 (5), 1427-1462, (2017) DOI: 10.1216/RMJ-2017-47-5-1427
KEYWORDS: Frobenius problem, polynomials, arithmetic of function fields, 11D07, 11C20, 13F20
Maryam Esmaeili, Ali Tavakoli
Rocky Mountain J. Math. 47 (5), 1463-1495, (2017) DOI: 10.1216/RMJ-2017-47-5-1463
KEYWORDS: Multiple knot, B-spline, ‎wavelet, 41A15, 65D07, 65M60, 65N55, 65T60
G.A. Grigorian
Rocky Mountain J. Math. 47 (5), 1497-1524, (2017) DOI: 10.1216/RMJ-2017-47-5-1497
KEYWORDS: The Riccati equation, normal and marginal solutions, null-elements, null-classes, ‎oscillation‎, strict oscillation, Sturm type theorems, Ph.~Hartman's oscillatory criterion, 34C10
Jaroslav Hančl, Radhakrishnan Nair
Rocky Mountain J. Math. 47 (5), 1525-1538, (2017) DOI: 10.1216/RMJ-2017-47-5-1525
KEYWORDS: Irrationality, infinite series, square roots, 11J72
M. Hosseinpour, B. Ungor, Y. Talebi, A. Harmanci
Rocky Mountain J. Math. 47 (5), 1539-1563, (2017) DOI: 10.1216/RMJ-2017-47-5-1539
KEYWORDS: $\delta $-small submodule, $\delta $-supplement, $\beta ^*_\delta $ relation, principally $\mathcal G^*$-$\delta $-lifting module, principally $\mathcal G^*$-$\delta $-supplemented module, 16D10, 16D70, 16D80
Kazunori Kodaka
Rocky Mountain J. Math. 47 (5), 1565-1615, (2017) DOI: 10.1216/RMJ-2017-47-5-1565
KEYWORDS: $C^*$-Algebras, $C^*$-Hopf algebras, coactions, equivariant Picard groups, strong Morita equivalence, 46L05, 46L08
Feng Liu
Rocky Mountain J. Math. 47 (5), 1617-1653, (2017) DOI: 10.1216/RMJ-2017-47-5-1617
KEYWORDS: singular integrals, rough kernels, surfaces of revolution, Triebel-Lizorkin spaces, Besov spaces, 42B20, 42B25
Peter R. Massopust, Patrick J. Van Fleet
Rocky Mountain J. Math. 47 (5), 1655-1691, (2017) DOI: 10.1216/RMJ-2017-47-5-1655
KEYWORDS: Cone splines, box splines, $s$-dimensional mesh, hex splines, (fractional) difference operator, fractional and complex B-splines, 41A15, 42A38, 65D07
Dong Quan Ngoc Nguyen
Rocky Mountain J. Math. 47 (5), 1693-1710, (2017) DOI: 10.1216/RMJ-2017-47-5-1693
KEYWORDS: K3 surfaces, Hasse principle, Fibonacci numbers, 11G35, 14G05, 14G25, 14J28
Claudia A. Spiro
Rocky Mountain J. Math. 47 (5), 1711-1719, (2017) DOI: 10.1216/RMJ-2017-47-5-1711
KEYWORDS: Prime-gap, prime, ‎gap‎, admissible, 11N08
Yu Tian, Yajing Zhang
Rocky Mountain J. Math. 47 (5), 1721-1741, (2017) DOI: 10.1216/RMJ-2017-47-5-1721
KEYWORDS: Anti-periodic boundary value problem, variational methods, Mountain pass theorem, 34B15, 58E30
Qidi Zhang
Rocky Mountain J. Math. 47 (5), 1743-1748, (2017) DOI: 10.1216/RMJ-2017-47-5-1743
KEYWORDS: blow up, wave equation, potential, 35L70, 58J45
Back to Top